Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was on birth control that caused me to only

I was on birth control that caused me to only have a period every 3 months. I stopped taking it a few weeks ago. A couple days after I stopped, I tried for a baby. About 2 days after that, my period started and lasted 5 days. The day my period ended, I tried again. I’m having symptoms of pregnancy, but I’m not sure if it’s because I am or if it’s because I’m making myself believe I am. When can I take an accurate pregnancy test if I have an irregular period?
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

late period i was sent to the hospital about a month ago because i had a ciest in my ovaries . they prescribed me with birth control and i would take it irregularly not every night like they asked me to do because i would forget ,anyways the first week i took the pills i started bleeding .. but they said that was normal anyways me and my boyfriend always have umm *oral sex* ?? well when he was fingering me i started bleeding alot like if it was my period or some sort , anyways i get my period on the 4-7 or every month and after that bleeding which was on the 24 ? im not sure ? im three days late ??? :( can you please help im only 14

doctor1 MD

Last night I was having very severe pains coming from my abdomen, I m pretty sure it s my uterus more specifically. It was like waves of pain that started suddenly and went on for about an hour until I took a painkiller and went to sleep. Only breathing like a woman in labor calmed me down until I took the painkiller. I am still very sore and it hurts to move too much. I ve been on birth control for about a year and am 5 days into the first week on the white pills in my pack. I don t get a period anymore (even when I m on the brown pills) which I think is a side effect, and I m 99% sure I m not pregnant. What could be the cause of this pain?

doctor1 MD

I am 32, in a healthy, monogamous relationship. My normal menstrual cycle started November 6 and I ovulated November 21. I have cysts on my ovaries. The problem is, I started bleeding this afternoon, November 26. I am on birth control and I take goody orange and ibuprofen regularly. I read both can cause short term infertility. Is there a possibility I may be pregnant? Only other symptoms i have are pain in my abdomen around my ovaries and my breasts are sore. I am definitely worried.

Loading Online Doctors....